# SDR UALA2012101005773

- Difficulty date: October 10, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,613 hours, 22,728 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285N000612
- Part serial: D00894
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH PRSOV VALVES FAILED TO CLOSED.  PERFORMED TEST.   REPLACED NR 1 AND NR 2 ECS BLEED CARDS.
